# SDR AALA201708169017

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 13,875 hours, 5,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT COVER FELL OFF FORWARD SERVICE DOOR.  INSTALLED EXIT COVER CKS NORMAL.
